File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A Stochastic Assurance Approach to Portfolio Analysis for A Casualty Insurance Company

TitleA Stochastic Assurance Approach to Portfolio Analysis for A Casualty Insurance Company
Authors
Issue Date1999
PublisherJAI Press Inc. The Journal's web site is located at http://www.elsevier.com/wps/find/bookdescription.cws_home/BS_AMPFP/description#description
Citation
Advances in Mathematical Programming and Financial Planning, 1999, v. 5, p. 81-101 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210027
ISSN

 

DC FieldValueLanguage
dc.contributor.authorLi, SX-
dc.date.accessioned2015-05-20T07:38:56Z-
dc.date.available2015-05-20T07:38:56Z-
dc.date.issued1999-
dc.identifier.citationAdvances in Mathematical Programming and Financial Planning, 1999, v. 5, p. 81-101-
dc.identifier.issn1048-4760-
dc.identifier.urihttp://hdl.handle.net/10722/210027-
dc.languageeng-
dc.publisherJAI Press Inc. The Journal's web site is located at http://www.elsevier.com/wps/find/bookdescription.cws_home/BS_AMPFP/description#description-
dc.relation.ispartofAdvances in Mathematical Programming and Financial Planning-
dc.titleA Stochastic Assurance Approach to Portfolio Analysis for A Casualty Insurance Company-
dc.typeArticle-
dc.identifier.hkuros55637-
dc.identifier.volume5-
dc.identifier.spage81-
dc.identifier.epage101-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats